Volume 18, Issue 1 (4-2023)                   IJMSI 2023, 18(1): 1-18 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bouzettouta L. Stabilization of a Type III Thermoelastic Bresse System with Distributed Delay-time. IJMSI 2023; 18 (1) :1-18
URL: http://ijmsi.ir/article-1-1526-en.html
In this paper, we investigate a Bresse-type system of thermoelasticity of type III in the presence of a distributed delay. We prove the well-posedness of the problem. Furthermore, an exponential stability result will be shown without the usual assumption on the wave speeds. To achieve our goals, we make use of the semigroup method and the energy method.
Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb